# SDR FDEA202502160236

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,730 hours, 19,323 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED AT GATE WITH # 4 MLG TIRE SHREDDED     AMM: 32-41-11-04-02 R/R #4 TIRE PER ABOVE REF UP TO STEP D 12.     WHILE PERFORMING TEST NUMBER 8, #4 TACH IS DRIVEN   AT 1500 RPM AND THE RIGHT PEDAL   DEPRESSED THE OPPOSITE BRAKE #3 IS ENGAGED.  THE #3 TACH IS DOING THE SAME WHILE   BEING DRIVEN, THE #4  BRAKE ENGAGES.  WE VERIFIED THAT NUMBER #8 TACH IS  WORKING            PROPERLY.  FURTHER TROUBLE SHOOTING REQUIRED.    FOUND CROSS LINE DOWNSTREAM OF SERVO-VALVE 18GG AND 14GG.     C/W WIRING CK'S AND PERFORMED TEST 8, TEST NOW PASSES. OK FOR SV
